# SDR AALA202305090664

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 31,042 hours, 13,186 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 651632333
- Part serial: 13688
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 WINDOW IS SCRATCHED ON EXTERIOR. WINDOW IS DIFFICULT TO SEE OUT OF.  REMOVED AND REPLACED L3 WINDOW.
